Source: Real Anal. Exchange
Volume 34, Number 2
The notion of smoothness (according to Riemann) is introduced for functions of two variables and some of their properties are established. As an application we prove the uniform smoothness of an everywhere continuous sum of a double trigonometric series in the complex form which is obtained by twice term-by-term integration, over every variable rectangle $[0,x] \times [0,y] \subset [0,2\pi]$ of a double trigonometric series in the complex form absolutely converging at some point. An analogous consideration is given to a double trigonometric series in the real form, the absolute values of whose coefficients form a converging series.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
N. K. Bari, A Treatise on Trigonometric Series, Vols. I, II, Authorized translation by Margaret F. Mullins, A Pergamon Press Book, The Macmillan Co., New York, 1964.
Mathematical Reviews (MathSciNet): MR171116
O. Dzagnidze, Some new results on the continuity and differentiability of functions of several real variables, Proc. A. Razmadze Math. Inst., 134 (2004), 1–138.
M. Okropiridze, Symmetric differentiability of functions of two variables, Proc. A. Razmadze Math. Inst., 123 (2000), 105–115.
G. F. B. Riemann, Collected Works, OGIZ, Gos. Izd. Tekhniko-Theoretich. Literaturi, Moscow–Leningrad (1948) (Russian).
A. Zygmund, Smooth functions, Duke Math. J., 12 (1945), 47–76.
Mathematical Reviews (MathSciNet): MR12691
A. Zygmund, Trigonometric Series, 2nd ed., 1, Cambridge University Press, New York, 1959.
Mathematical Reviews (MathSciNet): MR107776